# SDR DALA2023091307500

- Difficulty date: September 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 70,468 hours, 9,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

58 H/J SEAT WHITE EMER LIGHT INOP. CORRECTIVE ACTION: RETERMINATED WIRE AT SEAT LOCATION 58HJ.
